# SDR QXEA9800811

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820PH
- Make and model: Dhav DHC8102
- Aircraft serial: 63
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Heatshield
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NACELLE HEATSHIELD ASSEMBLY INBOARD SIDE HAS HOLE WORN THROUGH APPROXIMATELY STATION 228.0.  REPAIRED IAW HORIZON AIR EA 9-54-160 AND CONAIR EO 1995.
